Contribution to the theory of data base relations. (English) Zbl 0399.68029


68P05 Data structures
Full Text: DOI


[1] Codd, E.F., A relation model of data for large shared data banks, Cacm, 13, 6, (1970) · Zbl 0207.18003
[2] Codd, E.F., Further normalization of the data base relational model, (), 33-64
[3] Sperner, E., Ein satz über untermengen einer endlichen menge, Math. zeitschrift, Band 27, 544-548, (1928) · JFM 54.0090.06
[4] Armstrong, W.W., Dependency structures of data base relationships, (), 580-583 · Zbl 0296.68038
[5] Delobel, C.; Casey, R.G., Decomposition of a data base and the theory of Boolean switching functions, IBM J. res. and dev., 17, 374-386, (1973) · Zbl 0259.68016
[6] Yu, C.T.; Johnson, D.T., On the complexity of finding the set of candidate keys for a given set of functional dependencies, Information processing lett., 5, 4, 100-101, (1976) · Zbl 0336.68018
[7] S.L. Osborne, and F.Wm. Tompa, Comment on Yu and Johnson’s bound on the complexity of finding candidates keys (preprint).
[8] Fadous, R.Y., Mathematical foundations for relational data bases, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.